Alert archive / New York / Areal Flood Warnings in 2014

Areal Flood Warning 9, NWS Buffalo, NY

January 14, 2014Oswego County, New York

NWS Buffalo, NY issued this areal flood warning at Jan 14, 2014, 3:32 PM EST for Oswego County, New York. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 14, 2014, 3:32 PM EST (20:32 UTC)
Expired
Jan 15, 2014, 12:29 PM EST
In force
21 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Oswego County, NY

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WGUS41 KBUF 142032
FLWBUF

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
332 PM EST TUE JAN 14 2014

NYC075-150830-
/O.NEW.KBUF.FA.W.0009.140114T2032Z-140115T0830Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO NY-
332 PM EST TUE JAN 14 2014

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLOOD WARNING FOR...
  NORTH CENTRAL OSWEGO COUNTY IN CENTRAL NEW YORK...
  THIS INCLUDES THE TOWN OF SANDY CREEK...

* UNTIL 330 AM EST WEDNESDAY

* AT 324 PM EST...EMERGENCY MANAGEMENT OFFICIALS REPORTED AN ICE JAM 
  HAS FORMED CAUSING HIGH WATER ON NORTH SANDY POND. THIS HAS        
  RESULTED IN FLOODING WEST OF ROUTE 3 IN THE TOWN OF SANDY CREEK    
  ALONG THE SHORELINE OF LAKE ONTARIO.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4365 7614 4362 7618 4364 7621 4368 7619

$$

TMA
4 follow-up statements
177 
WGUS81 KBUF 150256
FLSBUF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
956 PM EST TUE JAN 14 2014

NYC075-150830-
/O.CON.KBUF.FA.W.0009.000000T0000Z-140115T0830Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO NY-
956 PM EST TUE JAN 14 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EST FOR NORTH
CENTRAL OSWEGO COUNTY...

AT 952 PM EST AN ICE JAM IS CAUSING HIGH WATER ON NORTH SANDY POND. 
THIS HAS RESULTED IN FLOODING WEST OF ROUTE 3 IN THE TOWN OF SANDY 
CREEK ALONG THE SHORELINE OF LAKE ONTARIO. FLOODING IS ESPECIALLY 
DANGEROUS AT NIGHT TIME WHEN FLOOD WATERS ARE MORE DIFFICULT TO 
SPOT. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4365 7614 4362 7618 4364 7621 4368 7619

$$

APFFEL
663 
WGUS41 KBUF 150828
FLWBUF

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
328 AM EST WED JAN 15 2014

NYC075-151630-
/O.EXT.KBUF.FA.W.0009.000000T0000Z-140115T1630Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO NY-
328 AM EST WED JAN 15 2014

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS EXTENDED THE

* FLOOD WARNING FOR...
  NORTH CENTRAL OSWEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 1130 AM EST

* AS OF 324 AM EST...THE THREAT OF FLOODING REMAINS IN THE VICINITY 
OF THE TOWN OF SANDY CREEK DUE TO AN ICE JAM THAT HAS RAISED WATER 
LEVELS ON NORTH SANDY POND.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4365 7614 4362 7618 4364 7621 4368 7619

$$

WOOD
212 
WGUS41 KBUF 151625
FLWBUF

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1125 AM EST WED JAN 15 2014

NYC075-152030-
/O.EXT.KBUF.FA.W.0009.000000T0000Z-140115T2030Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO NY-
1125 AM EST WED JAN 15 2014

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS EXTENDED THE

* FLOOD WARNING FOR...
  NORTH CENTRAL OSWEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 330 PM EST

* AT 1122 AM EST THE THREAT OF FLOODING REMAINS IN THE VICINITY OF 
THE TOWN OF SANDY CREEK DUE TO AN ICE JAM THAT HAS RAISED WATER 
LEVELS ON NORTH SANDY POND. THIS HAS RESULTED IN FLOODING WEST OF 
ROUTE 3 IN THE TOWN OF SANDY CREEK ALONG THE SHORELINE OF LAKE 
ONTARIO.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4365 7614 4362 7618 4364 7621 4368 7619

$$

THOMAS
687 
WGUS81 KBUF 151729
FLSBUF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1229 PM EST WED JAN 15 2014

NYC075-151738-
/O.CAN.KBUF.FA.W.0009.000000T0000Z-140115T2030Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO NY-
1229 PM EST WED JAN 15 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL OSWEGO
COUNTY...

LAT...LON 4365 7614 4362 7618 4364 7621 4368 7619

$$

THOMAS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Jan 14, 1:04 PM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Jan 14, 1:04 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
104 PM EST TUE JAN 14 2014

.SYNOPSIS...
SKIES WILL BRIEFLY CLEAR THROUGH THE AFTERNOON AND EVENING HOURS AS
A WEAK AREA OF HIGH PRESSURE RIDGES ACROSS THE EASTERN GREAT LAKES
REGION. OUR NEXT WEATHER SYSTEM WILL NEAR US FROM THE WEST TONIGHT
AND SPREAD LIGHT SNOW...GENERALLY A DUSTING TO AN INCH...ACROSS THE
REGION LATE TONIGHT AND THROUGH THE DAY TOMORROW. TURNING COOLER
TOMORROW BEHIND THIS WEATHER SYSTEM...WITH AIR TEMPERATURES
GENERALLY BELOW FREEZING THROUGH THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
REGIONAL RADARS THIS EARLY AFTERNOON DEPICT LIGHT RAIN NOW EXITING
OUR FAR EASTERN ZONES...WITH CLOUDY SKIES ELSEWHERE. VISIBLE
SATELLITE IMAGERY DISPLAYS CLEARING NOT TOO FAR AWAY FROM OUR
WESTERN ZONES WITH WESTERN AND CENTRAL LAKE ERIE NOW INTO THE SUN.
EXPECT THIS CLEARING TO CONTINUE TO ADVANCE EASTWARD THROUGH THE
AFTERNOON HOURS...THOUGH CLOUDS MAY LINGER A LITTLE LONGER ACROSS
THE NORTHERN NIAGARA FRONTIER. CLEARING WILL LIKELY NOT REACH THE
NORTH COUNTRY UNTIL THIS EVENING.

THE AIRMASS BEHIND THIS FRONT IS NOT ARCTIC SOURCED SO THE WEAK COLD
ADVECTION WILL KEEP TEMPERATURE NEARLY STEADY IN THE 30S TODAY.

LOOKING TO THE WEST THIS MORNING A WEAK CLIPPER SYSTEM IS CENTERED
OVER THE UPPER MIDWEST AND PUSHING EAST TOWARD MICHIGAN WITH A
SHARPENING UPPER LEVEL SHORTWAVE. THIS FEATURE WILL BE CENTERED OVER
CENTRAL MICHIGAN BY THIS EVENING AND IS FORECAST TO LIFT ACROSS LAKE
HURON TONIGHT. THE AIRMASS BEHIND THIS SYSTEM IN MUCH MORE ARCTIC
SOURCED WITH ITS ORIGINS ACROSS THE WESTERN CANADIAN PROVINCES. A
SHARP ARCTIC FRONT EXTENDING SOUTH FROM THE LOW IS EXPECTED TO CROSS
LAKE ERIE THIS EVENING THEN LIFT ACROSS OUR FORECAST AREA LATE
TONIGHT. TEMPS WILL BE COLD ENOUGH TO BRING A FEW HOURS OF LIGHT
SNOW THAT COULD ACCUMULATE UP TO AN INCH ACROSS WESTERN NEW YORK.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A HIGHLY AMPLIFIED UPPER LEVEL TROUGH WILL PUSH INTO THE LOWER GREAT
LAKES WEDNESDAY WHILE IT'S COMPACT ASSOCIATED SURFACE LOW TRACKS
FROM LAKE HURON ACROSS GEORGIAN BAY AND THE OTTAWA VALLEY. THIS LOW
WILL DRAG A COLD FRONT ACROSS WESTERN AND NORTH CENTRAL NEW
YORK...BRINGING A RETURN TO MORE WINTER-LIKE TEMPERATURES AS
READINGS FALL FROM THE LOW TO MID 30S EARLY IN THE DAY TO THE UPPER
20S BY THE END OF THE DAY ON WEDNESDAY. SNOW SHOWERS WILL ALSO
ACCOMPANY THE PASSAGE OF THE FRONT...PARTICULARLY ACROSS WESTERN NEW
YORK AND THE NORTH COUNTRY WHERE NOMINAL LAKE ENHANCEMENT SHOULD AID
IN GENERATING SNOW TOTALS GENERALLY RUNNING UP TO AN INCH...POSSIBLY
TWO ACROSS THE HIGHER ELEVATIONS. BREEZY CONDITIONS WILL ALSO
ACCOMPANY THE FRONTAL PASSAGE...THOUGH HAVE BACKED OFF ON THE GUSTS
AS LATEST MODEL GUIDANCE AGREES THAT THE LOW WILL BE WEAKENING AS IT
LIFTS NORTHEAST OF THE FORECAST AREA.

SCATTERED SNOW SHOWERS WILL LINGER THROUGH WEDNESDAY NIGHT AS
TEMPERATURES SHOULD BE JUST COLD ENOUGH ON REASONABLY WELL-ALIGNED
SOUTHWESTERLY FLOW TO GENERATE A WEAK LAKE RESPONSE. THAT
SAID...SIGNIFICANT DRY AIR IN THE MID-LEVELS AND ONLY NOMINALLY COLD
AIR IN THE LOWER ATMOSPHERE WILL MAKE IT DIFFICULT FOR MOST AREAS IN
THE USUAL SNOW BELTS EAST-NORTHEAST OF THE LAKES TO SEE MUCH MORE
THAN A FEW TENTHS OF AN INCH WITH FLURRIES ELSEWHERE.

THE REGION WILL THEN FIND ITSELF IN A COL REGION ON THURSDAY IN
BETWEEN A LOW TRACKING WELL OFF THE NORTHEAST COAST AND ANOTHER
WEAKENING CLIPPER LOW APPROACHING FROM THE WESTERN GREAT LAKES. THIS
SHOULD RESULT IN GENERALLY QUIET WEATHER THURSDAY WITH A LOW CHANCE
OF SNOW SHOWERS LATE THURSDAY NIGHT AS THE AFOREMENTIONED CLIPPER
APPROACHES THE LOWER GREAT LAKES. TEMPERATURES WILL RUN RIGHT AROUND
NORMAL WITH HIGHS IN THE UPPER 20S TO LOWER 30S THURSDAY AND LOWS IN
THE MID 20S THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THIS PERIOD LOOKS TO BE MAINLY COLDER THAN NORMAL AS A HIGH
AMPLITUDE UPPER TROUGH SETS UP ACROSS THE GREAT LAKES AND NORTHEAST
CONUS. UNDER THE INFLUENCE OF THIS TROUGH...PATTERN RECOGNITION
WOULD SUGGEST A RETURN TO BELOW AVERAGE TEMPERATURES AND
INCREASINGLY FREQUENT CHANCES FOR SOME SYNOPTIC SCALE SNOW
SHOWERS...ALONG WITH THE POTENTIAL FOR LAKE EFFECT SNOWS DOWNWIND OF
THE LAKES. THE CHANCES FOR ANY SYNOPTIC SCALE SNOW SHOWERS WILL BE
TIED TO THE APPROACH OF THE UPPER LEVEL TROUGH/ASSOCIATED LEAD
SURFACE REFLECTION LATE FRIDAY AND EARLY SATURDAY. THE ORIENTATION
OF ANY AREAS OF LAKE ENHANCED/LAKE EFFECT SNOWS WILL HEAVILY DEPEND
UPON HOW THE LOW LEVEL FLOW SETS UP BEHIND CLIPPER LOW.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A VARIETY OF CONDITIONS THIS EARLY AFTERNOON TO START THE 18Z
TAFS...WITH IFR CIGS SOCKED IN ACROSS THE NORTH COUNTRY BEHIND A
COLD FRONT...WHILE TO THE WEST MVFR AND VFR FLIGHT CONDITIONS ARE
FOUND. EXPECT VFR CONDITIONS TO BECOME MORE DOMINATE AS DRIER AIR
ASSOCIATED WITH A NARROW BUBBLE OF HIGH PRESSURE SPREADS OVER THE
REGION. THIS IN TURN WILL ALSO AID IN LIFTING CIGS ACROSS THE NORTH
COUNTRY TO VFR THIS EVENING.

A MOISTURE STARVED WEATHER SYSTEM WILL CROSS THE REGION LATE TONIGHT
AND THROUGH THE EARLY DAY TOMORROW. A BRIEF BURST OF SNOW ALONG A
COLD FRONT WILL LIKELY LOWER CONDITIONS DOWN TO MVFR/IFR BEFORE
IMPROVING BACK TO VFR...AND GUSTY WINDS BEHIND THE COLD FRONT.

OUTLOOK...
WEDNESDAY NIGHT...MVFR IN SCATTERED SNOW SHOWERS EAST OF THE LAKES.
THURSDAY...GENERALLY VFR.
FRIDAY THROUGH SUNDAY...OCCASIONAL RESTRICTIONS TO MVFR/IFR IN
LIGHT SNOW SHOWERS.

&&

.MARINE...
WINDS WILL BECOME MORE WESTERLY TODAY WITH SOME CHOPPY CONDITIONS ON
BOTH LAKES IN ICE FREE AREAS...BUT CONDITIONS ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA. THE NEXT PERIOD OF STRONGER
WINDS AND SMALL CRAFT ADVISORY CONDITIONS WILL ARRIVE ON WEDNESDAY
AS LOW PRESSURE MOVES THROUGH THE CENTRAL LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...THOMAS
NEAR TERM...SMITH/THOMAS
SHORT TERM...WOOD
LONG TERM...TMA
AVIATION...THOMAS
MARINE...SMITH
Hazardous weather outlook, Jan 14, 5:17 AM EST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EST TUE JAN 14 2014

NYZ001>008-010>014-019>021-085-151030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EST TUE JAN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-151030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EST TUE JAN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 3:49 PM ESTSmall Craft AdvisoryBUF39 hr

Nearby

Areal Flood Warnings in New York, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.